# SDR F3LA2008100600660

- Difficulty date: October 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED FLOORBEAM Y1292 BETWEEN FRAME 66 AND FRAME 68, HAS CORROSION IN SEVERAL HOLES.  MAINTENANCE BLENDED CORROSION AND OVERSIZED HOLES, HOLES OUT OF LIMITS PER SRM 53-00-14.  MAINTENANCE REMOVED CORRODED FLOORBEAM AND UPPER COUPLER AND INSTALLED SERVICEABLE FLOORBEAM AND UPPER COUPLER IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-72-11 PARAGRAPH 5B(1) - 6A(2), DRAWINGS D53472816 AND D53472780.
